• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2015, Volume: 8, Issue: 13, Pages: 1-6

Original Article

Stability Analysis of a Vector-borne Disease Model with Nonlinear and Bilinear Incidences


Background/Objectives: To formulate and analyze a vector host epidemic model with non-monotonic and bilinear incidences.
Methods/Statistical Analysis: The stability conditions of disease free equilibrium and endemic equilibrium are investigated by constructing suitable Lyapunov functions. Numerical simulation is carried out to justify the theoretical results.
Results/Findings: The disease becomes endemic when the basic reproduction number is greater than one and it fades out when it is less than one.
Conclusion/Application: In endemic state of the disease, number of infective host decreases as awareness of vaccination and preventive measures increases and number of vectors approaches zero as the awareness of use of insecticides and cleanliness tends to infinity.

Keywords: Basic Reproduction Number, Disease Free Equilibrium, Endemic Equilibrium, Stability, Vector Borne Diseases


Subscribe now for latest articles and news.